JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 6
Sharp Bounds on Quasiconvex Moments of Generalized Order Statistics

    Authors: Leslaw Gajek, A. Okolewski,  
    Keywords: Generalized Order Statistics, Quasiconvex Moments, Moriguti Inequality, Steffensen Inequality  
    Date Received: 11/06/00  
    Date Accepted: 11/10/00  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Sharp lower and upper bounds for quasiconvex moments of generalized order statistics are proven by the use of rearranged Moriguti's inequality. Even in the second moment case, the method yields improvements of known quantile and moment bounds for the expectation of order and record statistics based on independent identically distributed random variables. The bounds are attainable providing new characterizations of three-point and two-point distributions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login